# SDR CALA2024080902182

- Difficulty date: August 5, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 93,398 hours, 13,323 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 311T106597
- Condition: Missing
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 REF LP 8839646 PANEL #446AL MISSING ON #2 IB STRUT.  OK TO CONTINUE.
